MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Rezum; Unit, Electrosurgical Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION Rezum; Unit, Electrosurgical Endoscopic (With Or Without Accessories)
Model Number M006D2201-0032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Frequency / Polyuria (2275)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had water vapor energy therapy performed on (b)(6) 2023 with no device malfunctions or any serious adverse events.Six injections were performed on the right and left lobe, and 1 injection was on the middle lobe with minor bleeding in each case.On (b)(6) 2026 the patient visited the hospital for a follow up after three years.During the visit it was confirmed that there were new or worsening lower urinary tract symptoms and the patient was re-treated with the rezum device.The procedure was completed with the rezum device; however, a patient outcome was not reported.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a water vapor energy therapy was performed, and the procedure was completed without any device malfunction or serious adverse event.There were 6 injections were performed on the right and left lobe and 1 injection on the middle lobe with minor bleeding in each case.On (b)(6) 2026, a patient visited the hospital for a follow up after 3 years.It was confirmed that there were new or worsening lower urinary tract symptoms, and the patient received re-treatment with rezum.The procedure was completed with this device.The patient outcome information was not reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.The reported patient symptoms are a known risk associated with this device type as indicated in the instructions for use.Risk review was completed and confirmed that the event of urinary frequency was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Based on the reported clinical observations and investigational findings, the probable cause for this event was determined to be adverse event related to procedure.There are procedural-related factors that may have contributed to the observed issue including treatment with rezum delivery device, leading to the reported allegations, which according to the instructions for use and hazard analysis documentation are all adverse events related to device or procedure following active treatment with rezum.Based on the information available, a conclusion code of adverse event related to procedure was assigned to this investigation.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.

Brand Name
Rezum
Common Device Name
Unit, Electrosurgical Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50130948
Report Number2124215-2026-41708
Device Sequence Number10513868
Product Code KNS
UDI-Device Identifier00191506006785
UDI-Public(01)00191506006785(17)250326(10)31483636
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2025
Device Model NumberM006D2201-0032
Device Catalogue NumberM006D2201-0032
Device Lot Number0031483636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2026
Supplement Date Received by Manufacturer07/30/2026
Not provided
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/17/2026
09/04/2026
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Generator: G2200-0034 SN: (b)(6).; Generator: G2200-0034 SN: (b)(6).
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight118 LB